# SDR ASAA2023120847009

- Difficulty date: December 8, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N853VA
- Make and model: Airbus A320-214
- Aircraft serial: 05034
- Aircraft time: 34,713 hours, 11,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUTOUT AFT LOWER CORNER AREA, LOWER SILL OF THE DOOR CUTOUT CORRODED BETWEEN FR67 AND FR68 GROUNDED - YES. REMOVED CORROSION IAW A320 SRM 51-71-00-001, FOUND TO BE OUT OF LIMITS WITH MORE THAN 50% MATERIAL LOSS. REPAIRED AREA IAW A320 SRM 53-41-14-300-001
